# SDR 99UAL900466

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CREW HEARD A LOUD BANG AND ANOTHER AIRCRAFT OBSERVED DEBRIS DEPARTING AIRCRAFT.  SAN AIRPORT RECOVERED TIRE DEBRIS FROM RUNWAY.  LEFT NOSE LANDING GEAR TIRE TREAD SEPARATED ON DEPARTURE.  FLIGHT DIVERTED TO LAX UNDER AMBER ALERT.  *S/D*  LT NLG TIRE TREAD SEPARATED ON DEPARTURE.  LEFT NOSE TIRE ON ARRIVAL FOUND TREAD MISSING.  REPLACED LEFT NOSE AND RIGHT NOSE TIRE PER MM 32-41-12.
